# SDR YENA20150723287

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 5782
- Aircraft time: 8,115 hours, 2,342 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Dc Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DEPARTURE.  ELECTRICAL DC BUSS 2 FAULT ON ECAM PASSING 1000' ACCOMPLISHED TSM 24-60-00-810-807-A.  ON CONFIRMATION OF FAULTS FOUND DC BUSS 2 CIRCUIT BREAKER OUT.  ACCOMPLISHED TSM 24-60-00-810-803-A.  NO FAULTS FOUND.  RESET CIRCUIT BREAKER.  NO FAULTS NOTED.  ACFT OK FOR CONTINUED SERVICE.
